# SDR FDEA201010093990

- Difficulty date: October 9, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE BL 0 BS 440 - 480 REMOVED DAMAGED SEAT TRACK SECTION FROM BS 480 - 390 BL 0. FABRICATED NEW SEAT   TRACK SECTION FROM BAC1520-792T6511, APPROX DIM: 89 1/4".  FABRICATED SEAT TRACK SPLICES (2 EACH) FROM BAC 1503-1001227178T6511 APPROX DIM: 12 3/4".  FABRICATED SPLICE PLAT FROM 7075T6 .250" APPROX DIM: 8" X 2".  INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM 51-30-2, SRM 53-10-5 FIG 1 AND SRM 51-10-2.
